Jump to content

Severe bone and muscle pain


[Pa...]

Recommended Posts

Does anyone have severe bone and muscle pain? I can’t explain it other than I didn’t do anything to bring this on. It’s been almost a month with no relief. I’m 28 months off now. How much longer?
Link to comment
Share on other sites

I am in the process of tapering my clonazepam. I have went from 2 mg a day to 1.25 mg a day. I have also been having what feels like bone pain and I have no clue why it started.. I thought it was just something that I was having to deal with due to age but once I saw your post I thought that it may be something to do with the taper. It looks like you stopped taking yours quite a while ago.. has this just started for you recently?
Link to comment
Share on other sites

I'm going through the same thing and I am still tapering. The pain is in my arms, shoulders and neck. It literally feels like both my arms are broken, feels much worse than just muscle pain. Lifting my arms causes excruciating pain.. All started when I got below .25mg lorazepam.

It is definitely the withdrawals...

Link to comment
Share on other sites

I had so much pain until about a month ago, really bad. I ct off but I guess it's not important when we know it's from a lack or lessening of the drug. It's pretty tough
Link to comment
Share on other sites

Me too I am in so much pain. It’s my arms and hands. Bones, muscles and nerves. Burning, pins and needles, slicing and the worst a sort of overall dull pain. I am almost 13 months post jump and I also wonder I this hell will ever stop!? I was told that it will but it’s so hard to believe when it’s hurting so much. Very often I can’t sleep because of the pain…
Link to comment
Share on other sites

IM 2 years off and the muscle stuff is out of control

 

I dont have pain per se,,,but I this awful tension, squeezing sensation in my head, neck, jaw and abdomen

 

It is like anything I have ever felt and hasd gotten worse with time

 

I also have been recently taking some valium 2.5 a few times,,,and started smoking weed a bit at night, so Im not sure over the last few months if it has made things worse but the muslce stuff for me has been insane, I have seen the best neurologists in the USA and even a specialized clinic and they all say nothing degenerative wrong with me and that its "anxiety"

 

That may be true, but the levels of tension have been uncovered by stopping these drugs IMHO,,,I was NEVER like this before

Link to comment
Share on other sites

I am so sorry you were going through that especially after a couple years off of it and at such a small dose when you were on it. I'm so scared to just taper another .25 mg because of all the horror stories on here. I know they're meant to help us to understand what our bodies will go through and I do very much appreciate them. But, I was not having any problems being on the medication and my psychiatrist was not trying to take me off of the medication. But, he is older and all the younger psychiatrists have a new outlook on benzodiazepine use and I was hoping to get off of it within my own timeline. I am having a lot of pain that's unexplained and does not show up on any tests that I have went through medically. I guess we just have to wait it out and hope for the best. I still have 1.25 mg to go until I am completely off. I am in no rush to do so but I don't know how I'm going to cut up these pills since I only get 1 mg pills without losing a bunch of the medication and I haven't figured out how to weigh and do all the other things that are recommended yet. It might take me years to get off of it but I'm going to keep trying. I wish you the best and hope that this pain that you're having will subside soon.
Link to comment
Share on other sites

×
×
  • Create New...